Having made the mistake in the past of trying too rapidly to withdraw from a med, I am taking a very prudent approach this time around.
Turns out the .25 dose of Klonopin (clonazepam) comes in a wafer designed to dissolve upon the tongue, in case I guess, one is without water.
In water the wafer dissolves with the touch of a spoon. I have seen this happen.
Each day I measure out a cup of water. Exactly. Pour this in a regular cup and dissolve the wafer. Then I take out a tablespoon of water, and drink what’s left in the cup.
I have been doing this for some time now. I took out four tablespoons this morning.
There are 16 tablespoons in a cup.
I go down a tablespoon every forth day. So the way I figure it–though I am not good at math–I will be down to nothing in that cup towards the first of July.
So far…though I don’t think I am in the worst part yet–the going has not been too rough. Fatigue of course, in the later afternoon and early evening, plus some increased muscle tension in the pelvic floor, plus odd sensations in the feet and legs. Par for the course so far. Additional moroseness, of course. But not severe at this point.
Also while I am eliminating the .25, I will remain on the .5 dose at night to get to sleep. So at this point, I won’t be going through the worse of it. That being TOTAL withdrawal.
Instead, after I am done with the .25, I plan to start cutting back on the 75 milligrams of Wellburtin per day.
So as I have said, my project this summer, the core of it, is to withdraw if I can and see what’s there.
And, oh, the psoriasis around the borders of my nose has broken out. That happens with changes in meds.